Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Stability configurations of electrons on a sphere

Author: Harvey Cohn
Journal: Math. Comp. 10 (1956), 117-120
MSC: Primary 78.0X
Corrigendum: Math. Comp. 10 (1956), 262-263.
MathSciNet review: 0081133
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Föppl, ``Stabile Anordnungen von Elektronen im Atom, ``J.für die Reine Angew. Math., v. 141, 1912, p. 251-301.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society